Ramark to the question on oscilatory properties of solutions of the equation y ' ' + A ( x ) y = 0

Miloš Ráb

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 3, page 342-348
  • ISSN: 0528-2195

How to cite

top

Ráb, Miloš. "Poznámka k otázce o oscilačních vlastnostech řešení diferenciální rovnice $y^{\prime \prime }+ A(x)y = 0$." Časopis pro pěstování matematiky 082.3 (1957): 342-348. <http://eudml.org/doc/20637>.

@article{Ráb1957,
author = {Ráb, Miloš},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {cze},
number = {3},
pages = {342-348},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka k otázce o oscilačních vlastnostech řešení diferenciální rovnice $y^\{\prime \prime \}+ A(x)y = 0$},
url = {http://eudml.org/doc/20637},
volume = {082},
year = {1957},
}

TY - JOUR
AU - Ráb, Miloš
TI - Poznámka k otázce o oscilačních vlastnostech řešení diferenciální rovnice $y^{\prime \prime }+ A(x)y = 0$
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 3
SP - 342
EP - 348
LA - cze
KW - ordinary differential equations
UR - http://eudml.org/doc/20637
ER -

References

top
  1. E. Gagliardo, Sul comportamento asintotico degli integrali dell'equazione differenziale y" + A(x) y = 0 con A(x) >= 0, Boll. Unione Mat. Ital. VIII (1953), Ser. III, No 2, 177-185. (1953) Zbl0051.32002MR0056779
  2. Л. Д. Николенко, К вопросу об осциллляции решений дифференциального уравнения y'' + p(x)y = 0, Украинский Матем. Журнал VII (1955), No V 124-127. (1955) Zbl0064.33204
  3. M. Zlámal, Oscillation criterions, Čas. pro pěst. matem. a fys. 75 (1950), 213-218. (1950) MR0042578
  4. M. Bôcher, On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic, Trans. Amer. Math. Soc. 1 (1900), 40-52. (1900) Zbl31.0345.01MR1500523
  5. E. Hille, Non-oscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234-252. (1948) Zbl0031.35402MR0027925

Citations in EuDML Documents

top
  1. Jaroslav Krbiľa, Zovšeobecnené Eulerove lineárne diferenciálne rovnice druhého rádu
  2. Jan Mařík, Miloš Ráb, Asymptotische Eigenschaften von Lösungen der Differentialgleichung y ' ' = A ( x ) · y im nichtoszillatorischen Fall
  3. Jaroslav Krbiľa, Последовательность строго и специально нецопражённых линейных дифференциальных уравнений второго порядка
  4. Miloš Ráb, Kriterien für die Oszillation der Lösungen der Differentialgleichung [ p ( x ) y ' ] ' + q ( x ) y = 0

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.